Para citar este documento: http://ddd.uab.cat/record/51212
Infratopological bornologies and Mackey-convergence of series
Canela, Miguel A.
Serrahima, Mercé

Fecha: 1986
Resumen: In this paper some aspects of ínfratopological bornologies are discussed. First, it is shown that bornologies with countable basis are infratopological. Second, it is shown that the convergence of series presents some pathologies beyond this class.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Publicado en: Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 101-107, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_302386_07


7 p, 110.4 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions de la Secció de Matemàtiques

 Registro creado el 2009-11-17, última modificación el 2014-10-01



   Favorit i Compartir
QR image